# SDR C2XA03CL089

- Difficulty date: April 9, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N13995
- Make and model: Emb EMB-145LR
- Aircraft serial: 145295
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Part number: MS2877304
- Condition: Defective
- Location: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2230 CREW REPORTED STRONG FUEL ODOR WITH NR 1 PACK BEING SUPPLIED BY APU BLEED.  MAINTENANCE REMOVED AND REPLACED O-RING AND RETAINING RING ON FUEL SOLENOID.  OPERATIONAL AND LEAK CHECKS GOOD.
